# SDR QXEA2015022600101

- Difficulty date: February 26, 2015
- Submitted: March 2, 2015
- Operation: Air carrier
- Aircraft: N444QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4355
- Aircraft time: 8,934 hours, 9,404 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 464507
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, LT GEAR UNSAFE DOOR, RED, STAYS ILLUMINATED AND GEAR HANDLE RED LIGHT STAYED ON. NOSE AND RT GEAR ALL SHOWED RETRACTED AND DARK. AT APPROXIAMATELY 1000 FT ABOVE FIELD ELEVATION, MAYBE 15-20 SECONDS, LT GEAR UNSAFE LIGHT, RED, AND GEAR HANDLE UNSAFE LIGHT WENT DARK, ALL INDICATIONS NORMAL FOR REST OF FLIGHT, NORMAL GEAR EXTENSION. LANDING UNEVENTFUL. CHECKED PSEU FOR FAULTS. NONE FOUND. REPLACED LT MLG NR 1 AND NR 2 DOWNLOCK PROX SENSOR HARNESSES. CYCLED MLG, OPS CHECK GOOD. ACFT RELEASED FOR CHECK FLIGHT. CHECK FLIGHT GOOD. RETURNED TO SERVICE.
